It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • All accutane users plz help

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-23-2004, 07:24 PM   #1
    Mr.Bojangless
    Inactive
     
    Join Date: Apr 2004
    Posts: 189
    Mr.Bojangless HB User
    All accutane users plz help

    hey all, i need some help

    ive been on accutane for a good 5 months now, just about to move into my 6th and final month, and my skin is perfectly smooth, i havent had a breakout since my first month. My last pimple was probably a month ago, but it was nothing.

    My problem is that my face is all red where i had the worst breakouts (cheeks, and a bit around the jawline) and my complexion is really uneven. I hate my nose, its really red and it LOOKS really oily, although i cant feel any oil at all when i touch it...its extremely frusterating. I never had a zit on my nose, ever...why is it all red? I do have a bunch of open pores there, could that cause redness for some reason? Anyway Im wondering if any of you accutane users, hell even non accutane users experienced this redness, perhaps u know anything about how to help it, or at least give me your experience with it.

    Some of you might say its rosacea (spelling?) but i just dont think thats it...i can't really tell you why. Maybe Im just denying it or something. I plan to consult my derm on this next appointment, but thats in january, and i don't want to wait!

    thx

    Last edited by Mr.Bojangless; 12-23-2004 at 07:25 PM.

     
    Sponsors Lightbulb
       
    Old 12-24-2004, 03:06 PM   #2
    Mr.Bojangless
    Inactive
     
    Join Date: Apr 2004
    Posts: 189
    Mr.Bojangless HB User
    Re: All accutane users plz help

    ***bump***

    anyone?

     
    Old 12-24-2004, 03:23 PM   #3
    pocketrocket123
    Inactive
     
    Join Date: Oct 2004
    Posts: 64
    pocketrocket123 HB User
    Re: All accutane users plz help

    I don't think I can help you guy. I am on the magical third month, and it is starting to clear up real nice, but I don't really see any redness left behind, so I haven't really looked into it. Ask your derm.

     
    Old 12-26-2004, 12:04 PM   #4
    Mr.Bojangless
    Inactive
     
    Join Date: Apr 2004
    Posts: 189
    Mr.Bojangless HB User
    Re: All accutane users plz help

    anyone?? please i look like rudolph here!

    Last edited by Mr.Bojangless; 12-26-2004 at 12:04 PM.

     
    Old 12-26-2004, 03:30 PM   #5
    turbonamja
    Veteran
     
    Join Date: Jun 2004
    Location: Texas
    Posts: 341
    turbonamja HB User
    Re: All accutane users plz help

    Are you using harsh cleansers? Also did you pick? While on accutane its harder for your skin to heal itself (from what i noticed). List what your regiment is and maybe that might be it?

     
    Old 12-26-2004, 03:59 PM   #6
    DiselPower4
    Senior Veteran
    (male)
     
    Join Date: Mar 2004
    Posts: 591
    DiselPower4 HB User
    Re: All accutane users plz help

    Dont worry just cause you brokeout your last month doesnt mean its going to get worse. Give it time.

     
    Old 12-26-2004, 07:23 PM   #7
    Mr.Bojangless
    Inactive
     
    Join Date: Apr 2004
    Posts: 189
    Mr.Bojangless HB User
    Re: All accutane users plz help

    Quote:
    Originally Posted by DiselPower4
    Dont worry just cause you brokeout your last month doesnt mean its going to get worse. Give it time.
    Disel I think you misread the post

    And turbonamja: my regimin is simply wash my face at night, I used to use cetaphil bar soap, but that ran out so i think im just using a regular bar of soap. I have also been applying moisturisures (sometimes vitamin E cream) to my face after i wash it, to counter the accutane drying effect.

    In the morning i just wash my face with a facewash called Clean and Clear Sensitive Skin face wash, the one thats for oily skin (it might not be clean and clear, but i think thats it). I dont know why I use it, it doesnt help my shiny, but strangely non-oily nose at all...

    Could i be doing something wrong to cause redness to my face, mostly my nose? Im really getting frusterated, I'll look in some mirrors and think i look great, then ill look in another mirror and ill have a red, shiny nose!

    neways, thx

     
    Old 12-27-2004, 02:06 AM   #8
    turbonamja
    Veteran
     
    Join Date: Jun 2004
    Location: Texas
    Posts: 341
    turbonamja HB User
    Re: All accutane users plz help

    well my face seems overly red ... but the dermatologist told me that was due to accutane and the sensitivity of my skin. if it is bothering you that bad, ask your derm. about it. your regiment seems fine ... thats what i do everyday. sometimes i put on a mask like proactiv on my trouble areas for several hours and then i moisturize like crazy. at least your acne is gone and all your facing is redness. i just got 3 new ones today which is crap but hopefully that will go away in the next few days.

     
    Old 12-27-2004, 03:36 PM   #9
    Mr.Bojangless
    Inactive
     
    Join Date: Apr 2004
    Posts: 189
    Mr.Bojangless HB User
    Re: All accutane users plz help

    hm, so the derm told u redness was because of accutane...that is good news (that it is caused my the accutane, I mean!)

    Yes i will definately bring it up with the derm, thx for the input.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Accutane Thread! Tips/stories Anything Accutane Related Accutane Dude Acne 47 11-12-2010 06:44 AM
    Low Dose Accutane LowTane Acne 250 02-09-2010 08:44 PM
    (yet another) accutane journal. california1 Acne 231 04-30-2006 08:33 AM
    If you're thinking of accutane, PLEASE READ noaccutane Acne 10 02-24-2004 01:23 PM
    Accutane/Menocycline users: later causes erectial difficulties? Todd1234 Acne 0 02-15-2004 02:21 PM
    Accutane users question Mercury2234 Acne 3 12-09-2003 12:33 PM
    Multi-Course Accutane Users!! Andrew29 Acne 2 08-20-2003 09:00 PM
    Special way to take Accutane...good results Christi602 Acne 6 02-28-2003 08:52 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:20 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!